MAUDE Adverse Event Report: ZIMMER GMBH FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 3; INSTRUMENT, HIP

ZIMMER GMBH FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 3; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Codes Malposition of Device (2616); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2.Report source: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 7 months after a hip replacement, the patient experienced a revision surgery due to loosening/malalignment stem.Diligence is completed and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
The initial report was incorrectly submitted under the wrong location and will be corrected under new mfr ((b)(4)).
 
Event or Problem Description

Brand Name
FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 3
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19359995
Report Number0009613350-2024-00189
Device Sequence Number12366033
Product Code LZO
UDI-Device Identifier00889024509023
UDI-Public(01)00889024509023(17)250731(10)3032214
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue Number574201030
Device Lot Number3032214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale